Birth Control Side Effects?

Megan - posted on 07/08/2009 ( 3 moms have responded )

3

1

0

I gave birth to my first child five months ago. 6 weeks post partum I began taking loestrin 24 as my primary birth control. The first two months went fine, then on the third month I had some break through bleeding. Now on the fifth month I have developed a lot of pregnancy symptoms. I am nauseous, have headaches and have been cramping. I am also currently spotting mid-cycle. I am not pregnant. Not only have we been using the pill, but we also use condoms EVERYTIME. I have also taken two pregnancy tests which have been negative. Has anyone else experienced side effects on this pill? Or could it be something else?

3 Comments

View replies by

Natasha - posted on 07/08/2009

211

65

21

Birth control is really tricky, most of the time its your body rejecting what your trying to make it do.
I took the pill after my son and stopped because I started thinking about what it was actually doing to my body.
A close friend of mine was on the depo shot, now since going off it still hasn't had her period for a whole year, and may be at risk of being infertile at 19 with no children.

Jessica - posted on 07/08/2009

387

24

39

I had to come off my pill cos i was getting the same symptons as you! i think it maybe that putting hormones into your body so soon after a baby is slowing down the 'recovery' as such! to be fair thats only a theory as i have yet to find a suitable explanation and i can't get one from the doctor's or the Health visitors!

Nichole - posted on 07/08/2009

541

123

13

I actually got mirena 3 months after my son, I have had it for 1 month now and I am getting it taken out. I am getting sever headaches and I am nauseous along with the headaches and have absolutely no sex drive. I am getting my tubes tied cause neither one of us want anymore children and if we decide later down the line that we do I can always get them untied.

I would call your doctor and talk about other options. I got mirena cause I can't take the pill because I have no sex drive on it. Best of luck!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms